# SDR SWIA200923211

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 14,071 hours, 8,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT INDICATION LIGHT INOP ON GALLEY SERVICE DOOR.  (FLT 6608)RELAMPED.
